PDA

View Full Version : citalopram making me feel worse ?!??!!!?



chelle7184
04-11-2012, 02:00 PM
I've just recently restarted taking citalopram 20mg. this is my 4th weekof taking it and still feeling the side effects badly. At first i felt very very tired, sicky, headaches and a general spaced out feeling. I am now 4 weeks down the line feeling all bar the tiredness :(

I now feel out of breathe and today have had one of the worst anxiety days iver ever had. i cant breathe!

Should i stick these out? has anyone else had these side effects? should they have stopped by now?

I had a few very good days last week but it all seems to have gone backwards :9

victoria75
04-12-2012, 09:24 PM
i was on 80mg citalopram, never had any side affects, but i was having worse depressive episodes, couldnt figure out what to do with myslef upon waking up and such. it was horrible. I am now on cymbalta and havent had those episodes of everything closing in on me.